Is It Possible To Be Pregnant If

1 Replies
mjsmith476 - February 20

hi everyone i am really confused and concerned.. i had my very first injection of depo provera on december 15. On December 11 my bf and i had protected s_x ( we used a condom and we are positive it did not break) i expected af on january 2 but all i had was pink cervical mucus so i waited till january 16 to test. I used EPT digital and it came back neagtive..still concerned over the next four weeks i took multiple pregnancy tests all were negative.. the next af was expected on january 28 i had bright spotting which increased to a moderate to spotty flow. It has been going on now for the past 22 days. I took another hpt and it cam back negative.. i feel blaoted and nauseated and i was wondering if my sympomts could just be from the depo provera shot.. any advice would be great thank you!

 

moescrilla - February 20

I had a friend to took the depo shot and had a period for a month before it went away. It definately messes with your period- you could miss them and when you get them they could be super long. So I wouldnt worry about it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?